Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 902128, 8 pages
http://dx.doi.org/10.1155/2013/902128
Research Article

Exact Solutions of Generalized Modified Boussinesq, Kuramoto-Sivashinsky, and Camassa-Holm Equations via Double Reduction Theory

1Department of Sciences and Humanities, National University of Computer and Emerging Sciences, Lahore Campus, Lahore 54000, Pakistan
2Department of Mathematics, School of Science and Engineering, Lahore University of Management Sciences, Opposite Sector ‘U,’ DHA, Lahore 54792, Pakistan

Received 26 June 2013; Accepted 23 September 2013

Academic Editor: Renat Zhdanov

Copyright © 2013 Zulfiqar Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zulfiqar Ali, Syed Husnine, and Imran Naeem, “Exact Solutions of Generalized Modified Boussinesq, Kuramoto-Sivashinsky, and Camassa-Holm Equations via Double Reduction Theory,” Journal of Applied Mathematics, vol. 2013, Article ID 902128, 8 pages, 2013. https://doi.org/10.1155/2013/902128.